# SDR 05FDEA00095

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N565FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46996
- Aircraft time: 74,188 hours, 22,829 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Throttle Cable
- Part number: C803833
- Condition: Contaminated
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

ON DESCENT NR 2 ENGINE THROTTLE WOULD NOT RETARD.  ENGINE STUCK AT 85 PERCENT N2, FUEL FLOW WAS INOP.  PERFORMED PRECAUTIONARY SHUTDOWN.  PURGED CABLE OF MOISTURE PER MM SUPPLEMENT 76-11-01 -2 / 5A STEP 6, ALL TEST PAST PER MM 76-11-01-2 PARAGRAPH 4.
